MathSciNet Relay Station
MathSciNet bibliographic data
MR295522 (45 #4588) 65C10
Smith, C. S. Multiplicative pseudo-random number generators with prime modulus. J. Assoc. Comput. Mach. 18 (1971), 586–593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement